# SDR 5300123102

- Difficulty date: December 31, 2002
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- Aircraft time: 42 hours, 24 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 99124641
- Part serial: 66719391
- Condition: Failed
- Location: Lt Engine
- Part time: 42 hours, 24 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOST LEFT ENGINE OIL PSI, INDICATION.
